Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Chebyshev approximations for the Fresnel integrals


Author: W. J. Cody
Journal: Math. Comp. 22 (1968), 450-453
DOI: https://doi.org/10.1090/S0025-5718-68-99871-2
MathSciNet review: 0238469
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Rational Chebyshev approimations have been computed for the Fresnel integrals $C(x)$ and $S(x)$ for arguments in the intervals $[0.,1.2]$ and $[1.2,1.6]$, and for the related functions $f(x)$ and $g(x)$ for the intervals $[1.6,1.9]$, $[1.9,2.4]$ and $[2.4,\infty ]$. Maximal relative errors range down to $2 \times {10^{ - 19}}$.


References [Enhancements On Off] (What's this?)


Additional Information

Article copyright: © Copyright 1968 American Mathematical Society